# SDR COMA0260046

- Difficulty date: January 13, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 19,658 hours, 18,841 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355924400
- Condition: Malfunctioned
- Location: L/H
- Part time: 110 hours, 100 cycles
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5991 L/H 14TH STAGE BLEED DUCT WARNING.REPLACED THE L/H PYLON LEAK DETECTOR ELEMENT.
